Alert archive / Oregon / Gale Warnings in 2012

Gale Warning 6, NWS Medford, OR

January 20, 2012

NWS Medford, OR issued this gale warning at Jan 20, 2012, 6:53 PM PST. It took effect at Jan 20, 2012, 7:00 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 20, 2012, 6:53 PM PST (02:53 UTC)
In effect from
Jan 20, 2012, 7:00 PM PST
Expired
Jan 21, 2012, 1:00 AM PST
In force
6 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WHUS76 KMFR 210253
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
653 PM PST FRI JAN 20 2012

PZZ350-356-370-376-211600-
/O.EXP.KMFR.SR.W.0002.000000T0000Z-120121T0300Z/
/O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/
/O.NEW.KMFR.GL.W.0006.120121T0300Z-120121T0900Z/
/O.CON.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
653 PM PST FRI JAN 20 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...
...GALE WARNING IN EFFECT UNTIL 1 AM PST SATURDAY...
...STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...
...STORM WARNING WILL EXPIRE AT 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 AM PST SATURDAY. THE STORM
WARNING WILL EXPIRE AT 7 PM PST THIS EVENING. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. A STORM WATCH
REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. 

* SEAS: COMBINED SEAS HAVE STEEPENED AND HAVE INCREASED RAPIDLY TO
  15 TO 18 FEET THIS EVENING. SEAS WILL BECOME VERY HIGH LATER THIS EVENING
  AS A WEST SWELL FILLS IN...INCREASING TO 20 TO 23 FEET WITH
  DOMINANT PERIOD OF 10 SECONDS OVERNIGHT. SEAS WILL REMAIN AROUND
  20 FEET THROUGH SATURDAY NIGHT...THEN INCREASE FURTHER TO 25
  FEET SUNDAY MORNING WITH DOMINANT PERIOD OF 10 SECONDS AS
  ANOTHER STRONG COLD FRONT MOVES OVER THE WATERS. SEAS WILL
  REMAIN VERY HIGH THROUGH MONDAY MORNING AT LEAST.

* WINDS: GALES OF 35 TO 40 KT WITH GUSTS TO 50 KT WILL CONTINUE
  OVERNIGHT. WEST WINDS WILL DECREASE BY SATURDAY MORNING TO
  AROUND 25 TO 30 KT WITH LIGHTER WINDS FROM BROOKINGS SOUTH.
  WINDS WILL INCREASE LATE SATURDAY NIGHT...POSSIBLY REACHING
  STORM FORCE SUNDAY MORNING INTO SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

SK
HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 20, 3:58 PM PST, 2 hours 55 minutes earlier.

Area forecast discussion, Jan 20, 3:58 PM PST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
358 PM PST FRI JAN 20 2012

.DISCUSSION...
ANOTHER BUSY DAY WITH YET ANOTHER STRONG AND WET FRONTAL SYSTEM
MOVING ACROSS THE AREA AT THIS TIME. CURRENT HEADLINES APPEAR TO
BE ON TRACK. THE MOST CHALLENGING PARTS OF THE FORECAST TODAY ARE
PRECIPITATION AMOUNTS AND SNOW LEVELS. MOUNT SHASTA CITY HAS
CHANGED BACK TO SNOW AFTER BEING RAIN MOST OF THE DAY...WHILE
SNOWMAN'S SUMMIT ON HIGHWAY 89 HAS BEEN HEAVY WET SNOW ALL
AFTERNOON. MODELS INDICATE A WARM SECTOR PUSHING IN FROM THE
SOUTHWEST WHICH HAS PUSHED THE FREEZING LEVEL TO 7000 FEET ON THE
MEDFORD AFTERNOON SOUNDING. EXPECT SOME AREAS WILL SEE RAIN UP
ABOUT 6000 FEET BEFORE SNOW LEVELS RAPIDLY FALL LATE THIS EVENING
THROUGH SATURDAY. THE HEAVIEST PRECIPITATION WILL OCCUR THIS
EVENING...TURNING SHOWERY OVERNIGHT. DUE TO FALLING SNOW LEVELS
INTO AREAS WHERE THERE WILL BE MORE IMPACT ON ROADWAYS SOME OF THE
SNOW HEADLINES HAVE BEEN EXTENDED INTO SATURDAY DESPITE LIGHT
AMOUNTS EXPECTED THEN.

SOME HIGH WIND AND WINTER STORM WATCHES HAVE BEEN ISSUED FOR THE
NEXT STORM SUNDAY INTO SUNDAY NIGHT AS THIS STORM SYSTEM IS
LOOKING TO BE QUITE SIGNIFICANT FOR COASTAL AREAS AND SISKIYOU
COUNTY. IT WILL BE WINDY MOST AREAS AS WELL...AND SNOW LEVELS LOOK
TO BE NEAR 2500 FEET.

AFTER SNOW SHOWERS ON MONDAY IT LOOKS AS IF THE STORM TRACK WILL
SHIFT MOSTLY NORTHWEST TO THE COAST AND UMPQUA AND POINTS
NORTHWARD FOR TUESDAY THROUGH THURSDAY. THESE STORMS ARE WEAKER
THAN THE LAST FEW AND THE CURRENT ONE AND THE ONE LATER THIS
WEEKEND. EXPECT COLD AIR TO RETURN NEXT FRIDAY INTO NEXT WEEKEND
WITH A COOL AND POSSIBLY SHOWERY LA NINA PATTERN THE MOST LIKELY
RESULT.

&&

.AVIATION...
VFR CONDITIONS EXIST AT MOST AIRFIELDS AT THIS TIME. THE
EXCEPTIONS ARE IN SOUTHWEST UPSLOPE AREAS SUCH AS THE CURRY COAST
AND SISKIYOU COUNTY. MOUNTAINS ARE ALSO OBSCURED. A STRONG FRONTAL
BAND IS MOVING THROUGH THE AREA NOW AND WILL CONTINUE TO DO SO
THIS EVENING BEFORE PRECIPITATION BECOMES SHOWERY. CEILING
CATEGORIES ARE LIKELY TO DROP ONE TO TWO CATEGORY OVERNIGHT WITH
THE SHOWERS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 5500 FEET
     FOR ORZ030-031.
     HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR ORZ031.
     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     ORZ031.
     HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     ORZ021-022.
     HIGH SURF WARNING FROM MIDNIGHT TONIGHT TO 4 AM PST SUNDAY FOR
     ORZ021-022.
     WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 4000 FEET
     FOR ORZ027-028.
     WINTER STORM WARNING UNTIL 10 AM PST SATURDAY ABOVE 5000 FEET
     FOR ORZ027-028.
     WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ026.

CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 5500 FEET
     FOR CAZ085.
     WINTER STORM WARNING FROM 10 PM THIS EVENING TO 4 PM PST
     SATURDAY ABOVE 3500 FEET FOR CAZ080.
     WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
     NIGHT ABOVE 2500 FEET FOR CAZ080.
     WINTER STORM WARNING UNTIL 4 PM PST SATURDAY ABOVE 3500 FEET FOR
     CAZ082.
     WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
     NIGHT FOR CAZ082-083.
     WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ081.
     WINTER STORM WARNING UNTIL 4 PM PST SATURDAY FOR CAZ083.
PZ...STORM WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     PZZ350-356-370-376.
     STORM WARNING UNTIL 7 PM PST THIS EVENING FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 10 AM PST MONDAY FOR
     PZZ350-356-370-376.

BTL
Hazardous weather outlook, Jan 20, 4:11 PM PST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
411 PM PST FRI JAN 20 2012

PZZ350-356-370-376-220015-
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SRORM WARNING IN EFFECT UNTIL 7 PM PST. SEE COASTAL WATERS
FORECAST FOR DEATILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING.
SEE COASTAL WATERS FORECAST FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-220015-
SOUTH CENTRAL OREGON COAST-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER
MESSAGE FOR DETAILS. FLOOD WARNING CONTINUES FOR THE COQUILLE
RIVER AT COQUILLE. SEE FLOOD STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. SEE WEATHER MESSAGE FOR DETAILS. FLOOD WARNING FOR THE
COQUILLE RIVER AT COQUILLE CONTINUES. HIGH SURF WARNING IN EFFCT
FROM EARLY SATURDAY MORNING THROUGH EARLY SUNDAY MORNING. SEE
COASTAL HAZARD MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ022-220015-
CURRY COUNTY COAST-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH WIND WATCH IN EFFCET FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. SEE WEATHER MESSAGE FOR DETAILS. HIGH SURF WARNING IN
EFFECT FROM EARLY SATURDAY MORNING THROUGH EARLY SUNDAY MORNING.
SEE COASTAL HAZARD MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026-220015-
JACKSON COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND ADVISORY REMAINS IN EFFECT THROUGH 7 PM PST. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-220015-
CENTRAL SISKIYOU COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND ADVISORY REMAINS IN EFFECT THROUGH 10 PM PST. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-220015-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING IN EFFECT ABOVE 5000 FEET. WINTER WEATHER
ADVISORY IN EFFECT ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNING AND WINTER WEATHER ADVISORY CONTINUES TO 10
AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ029-030-220015-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER WEATHER ADVISORY IN EFFECT ABOVE 5500 FEET. SEE WINTER
WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-ORZ031-220015-
WESTERN SISKIYOU COUNTY-CENTRAL AND EASTERN LAKE COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THRIYGH SUNDAY
EVENING. SEE WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-083-220015-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING IN EFFECT ABOVE 3500 FEET. SEE WINTER WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNING CONTINUES TO 4 PM PST SATURDAY. WINTER STORM
WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-220015-
MODOC COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER WEATHER ADVISORY ABOVE 5500 FEET. SEE WINTER WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

In the hours before

Local storm report, Jan 20, 3:13 PM PST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
313 PM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HEAVY RAIN       2 WSW OBRIEN            42.06N 123.73W
01/20/2012  M1.80 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            1.80 INCHES TODAY IN 24 HOURS ENDING AT 1500 PST. 12.70
            INCHES STORM TOTAL.THE MOUNTAIN MAN RV PARK ABOUT HALFWAY
            BETWEEN OBRIEN AND CAVE JUNCTION HAD TO BE PARTIALLY
            EVACUATED.

&&

STOCKTON
Local storm report, Jan 20, 4:55 PM PST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
455 PM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HEAVY RAIN       1 SSW OBRIEN            42.05N 123.71W
01/20/2012  M2.02 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            MIDNIGHT TO 455 PM.

&&

GLASER
Local storm report, Jan 20, 4:56 PM PST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
456 PM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HEAVY RAIN       10 W GRANTS PASS        42.44N 123.52W
01/20/2012  M1.34 INCH       JOSEPHINE          OR   PUBLIC

            1.34 INCHES RAINFALL PAST 10 HOURS.

&&

KEENE
Local storm report, Jan 20, 5:15 PM PST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
515 PM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     NON-TSTM WND GST 3 SSW WEED              41.38N 122.41W
01/20/2012  M52 MPH          SISKIYOU           CA   TRAINED SPOTTER

            SUSTAINED WIND SPEED WAS BETWEEN 25-30 MPH. AS OF 5 PM
            PST PRECIPITATION WAS AS WET SNOW.

&&

BUNNAG
Local storm report, Jan 20, 5:21 PM PST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
521 PM PST FRI JAN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HEAVY RAIN       2 W MEDFORD             42.34N 122.89W
01/20/2012  M0.50 INCH       JACKSON            OR   PUBLIC

            0.5 INCHES IN LAST HOUR. CREEKS RISING BUT NOT CLOSE TO
            THEIR BANKS.

&&

KEENE

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 5:35 PM PSTAreal Flood AdvisoryMFRJosephine3 hr
Jan 20, 6:49 PM PSTAreal Flood AdvisoryMFRKlamath3 hr
Jan 21, 2:58 AM PSTGale WarningMFR29 hr
Jan 21, 2:58 AM PSTSmall Craft Advisory for WindsMFR12 hr
Jan 21, 2:58 AM PSTStorm WarningMFR36 hr
Jan 21, 7:35 AM PSTRiver Flood WatchMFRCoos, Curry, Douglas11 hr
Jan 21, 9:07 AM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas25 hr
Jan 21, 3:28 PM PSTWinter Storm WarningMFRDouglas, Jackson, Josephine, Klamath38 hr
Jan 21, 3:42 PM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Lake30 hr
Jan 21, 3:42 PM PSTWind AdvisoryMFRJackson30 hr

Nearby

Gale Warnings in Oregon, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.